BibTeX record journals/ijmmsc/GningueNN22

download as .bib file

@article{DBLP:journals/ijmmsc/GningueNN22,
  author       = {Mamadou Gningue and
                  Ameth Ndiaye and
                  R{\'{e}}novat Nkunzimana},
  title        = {Biharmonic Curves in a Strict Walker 3-Manifold},
  journal      = {Int. J. Math. Math. Sci.},
  volume       = {2022},
  pages        = {3855033:1--3855033:6},
  year         = {2022},
  url          = {https://doi.org/10.1155/2022/3855033},
  doi          = {10.1155/2022/3855033},
  timestamp    = {Wed, 27 Apr 2022 20:10:41 +0200},
  biburl       = {https://dblp.org/rec/journals/ijmmsc/GningueNN22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics